Nausea And Vomiting After Taking TB Drugs?

Illustration of Nausea And Vomiting After Taking TB Drugs?
Illustration: Nausea And Vomiting After Taking TB Drugs? tbdrugmonographs.co.uk

Congratulations mlm, my sister is 20 years old, the left chest often feels tight and painful, after seeing a doctor and undergo a rongten he was diagnosed with pleural effusion. For 5 days the drain and the liquid have been sucked. After being discharged from the hospital the doctor gave TB drugs that must be consumed regularly for 6 months but the effect was getting worse. My sister was weak and nauseous vomited every day. Can vomit 8x more a day. He can’t even eat. Every meal always comes out. Is pleural effusion the same as tb? 2x check and answer the doctor all the same it was a reaction from the drug tb and they only gave anti-nausea medication that had absolutely no effect to my sister. My sister was also given a place for sputum container and forced to expel phlegm while my little sister had no cough at all since the initial check. Now he is weak and his stomach hurts. Please explain, thank you …

1 Answer:

Good night Bella Aulia, thank you for asking at HealthReplies.com.


Pleural effusion is a condition where there is a buildup of fluid between the two layers of pleura (the protective lining of the lungs). This effusion can arise due to several conditions such as TB infection in the lungs that are already quite severe, inflammation of the pleura, heart failure, lung cancer, disruption of protein balance in the body, or excess fluid in the body. Pleural effusion and TB infection are two different things, but TB infection can cause a pleural effusion.


For your own sister's condition, after lung fluid is suctioned, it is likely that the liquid is examined further by the doctor who treats your sister to the laboratory section and the result is that the effusion is caused by TB infection in the lungs and that's why your sister is given TB drugs.


For vomiting experienced by your sister, it is true that most likely the condition is caused by side effects of drugs, so the administration of nausea medication only helps to reduce the threshold of your sister's nausea, so the nausea experienced is not too severe. However, nausea can also be caused by other conditions such as stomach acid disease, inflammation of the stomach, inflammation of the digestive tract or inflammation of the liver.


Therefore, if you feel the complaint has not improved at all, or gain weight to interfere with the intake of nutrients that are important in all TB sufferers, then it is highly recommended to bring your sister to the emergency room hospital to get first aid first and further examination until finally it was decided whether your sister needed further treatment at the hospital or could be treated at home.


Regarding sputum examination, in principle, TB infection must be enforced in one of the ways through sputum examination. If your sister has difficulty spitting phlegm, try using sweet tea before sputum examination, or consult with a doctor who advises her to help provide drugs that can phlegm issuing.


For now, keep taking these TB medicines according to the dosage and within the allotted time without interruption despite experiencing side effects, until further advice is given from your sister's doctor, because in principle of treatment, TB drugs should not be interrupted during the period treatment to optimize the action of drugs. If nausea continues to be felt, it can also be helped by taking TB drugs after meals to help reduce them.


I hope this helps.

: by

Related Question

Itching In The Groin And Vagina?

Itching In The Groin And Vagina?

(1 year ago)

Hello, At the crotch I was initially itchy, I think because of pubic hair, I finally shaved, but the itchiness was getting worse, even spread to the vagina as well, until at the gr... Read more

Pain In The Spine?

Pain In The Spine?

(1 year ago)

Good afternoon..you want to ask..why does my spine sometimes ach? And how to pass the spinal X-ray test? Thank you. a good afternoon... Read more

The Growth And Development Of Babies Aged 9 Months?

The Growth And Development Of Babies Aged 9 Months?

(1 year ago)

my child is 9 months old, but has not been able to get up to sit alone. in a month does not increase. u003cbr u003eBB = 9KG TB = 68 u003cbr u003What is my child, including normal... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *